Optimum unambiguous discrimination between linearly independent symmetric states

Chefles, A. and Barnett, S.M. (1998) Optimum unambiguous discrimination between linearly independent symmetric states. Physics Letters A, 250 (4). pp. 223-229. ISSN 0375-9601

Full text not available in this repository.Request a copy

Abstract

The quantum formalism permits one to discriminate sometimes between any set of linearly independent pure states with certainty. We obtain the maximum probability with which a set of equally likely, symmetric, linearly independent states can be discriminated. The form of this bound is examined for symmetric coherent states of a harmonic oscillator or field mode.